On the growth rate of certain families of entire functions.
Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 227-237
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0283_0284_151730,
author = {L.D. Neidlemann},
title = {On the growth rate of certain families of entire functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {227--237},
year = {1976},
volume = {0283_0284},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151730/}
}
L.D. Neidlemann. On the growth rate of certain families of entire functions.. Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 227-237. http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151730/